Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J.
From Elsevier
Bibliographic data for series maintained by Catherine Liu ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 41, issue 2, 1992
- Robust nonparametric regression in time series pp. 163-177

- Young K. Truong
- On linear functions of certain noncentral versions of independent gamma variables pp. 178-193

- A. M. Mathai
- Fourier transforms of measures from the classes [beta]' -2 pp. 194-211

- Zbigniew J. Jurek and Bertram M. Schreiber
- Spherical uniformity and some characterizations of the Cauchy distribution pp. 212-219

- Ibrahim A. Salama and Pranab Kumar Sen
- Estimation for diffusion processes from discrete observation pp. 220-242

- Nakahiro Yoshida
- Multiple regression on stable vectors pp. 243-272

- Stamatis Cambanis and Wei Wu
- Weak limit theorems for univariate k-mean clustering under a nonregular condition pp. 273-296

- Regis J. Serinko and Gutti Jogesh Babu
- Theorems of large deviations in the multivariate invariance principle pp. 297-313

- Vidmantas Bentkus
- Approximating the matrix Fisher and Bingham distributions: Applications to spherical regression and procrustes analysis pp. 314-337

- Christopher Bingham, Ted Chang and Donald Richards
- Rényi-type empirical processes pp. 338-358

- Miklós Csörgo and Lajos Horvath
Volume 41, issue 1, 1992
- Estimation of the eigenvalues of [Sigma]1[Sigma]2-1 pp. 1-13

- M. Bilodeau and M. S. Srivastava
- Covariances of symmetric statistics pp. 14-26

- Richard A. Vitale
- Conjugate Bayes discrimination with infinitely many variables pp. 27-42

- A. P. Dawid and B. Q. Fang
- Priors for ordered conditional variance and vector partial correlation pp. 43-55

- David Eaves and Ted Chang
- Model fitting for continuous-time stationary processes from discrete-time data pp. 56-79

- Keh-Shin Lii and Elias Masry
- Characterization of matrix variate normal distributions pp. 80-88

- A. K. Gupta and T. Varga
- Quadratic deviation of penalized mean squares regression estimates pp. 89-101

- Paul Doukhan and Elisabeth Gassiat
- The demographic variation process of multitype branching random fields pp. 102-116

- Luis G. Gorostiza and J. Alfredo Lopez-Mimbela
- Inadmissibility of non-order-preserving orthogonally invariant estimators of the covariance matrix in the case of Stein's loss pp. 117-131

- Yo Sheena and Akimichi Takemura
- On the bootstrap and the trimmed mean pp. 132-153

- Peter Hall and A. R. Padmanabhan
- Generalized Bayes estimators of a normal discriminant function pp. 154-162

- Andrew L. Rukhin
Volume 40, issue 2, 1992
- A log log law for unstable ARMA models with applications to time series analysis pp. 173-204

- Hu-Ming Zhang
- Two LDF characterizations of the normal as a spherical distribution pp. 205-212

- Theophilos Cacoullos
- L1-optimal estimates for a regression type function in Rd pp. 213-220

- Yannis G. Yatracos
- Asymptotic distributions of regression and autoregression coefficients with martingale difference disturbances pp. 221-243

- T. W. Anderson and Naoto Kunitomo
- Quadratic discriminant functions with constraints on the covariance matrices: Some asymptotic results pp. 244-261

- Bernhard W. Flury and Martin J. Schmid
- Fixed design regression for time series: Asymptotic normality pp. 262-291

- George G. Roussas, Lanh T. Tran and D. A. Ioannides
- Radiance variation relative to the solar-inclination over a gaussian model of relief pp. 292-310

- Michel Weber
- An efficient Fréchet differentiable high breakdown multivariate location and dispersion estimator pp. 311-327

- Laurie Davies
- On Hoeffding-Fréchet bounds and cyclic monotone relations pp. 328-334

- Cyril Smith and Martin Knott
- Comportement asymptotique de la seconde valeur propre des processus de Kolmogorov pp. 335-347

- S. Jacquot
Volume 40, issue 1, 1992
- UMP invariant tests for a generalized linear model pp. 1-12

- Yoshimasa Ukita, Kazuo Noda and Etsuo Miyaoka
- Linear rank statistics in regression analysis with censored or truncated data pp. 13-45

- Tze Leung Lai and Zhiliang Ying
- Best equivariant estimation in curved covariance models pp. 46-55

- F. Perron and N. Giri
- Fluctuation limits of multitype branching random fields pp. 56-83

- J. Alfredo López-Mimbela
- A partial ordering of rank densities pp. 84-93

- Michael Proschan and Frederick Leysieffer
- The noncentral Bartlett decompositions and shape densities pp. 94-108

- Colin Goodall and Kanti V. Mardia
- On a shrinkage estimator of a normal common mean vector pp. 109-114

- K. Krishnamoorthy
- Trace measures of a positive definite bimeasure pp. 115-131

- Dominique Dehay and Raymond Moché
- Location-adaptive density estimation and nearest-neighbor distance pp. 132-157

- P. Burman and D. Nolan
- Robust linear regression via bounded influence M-estimators pp. 158-171

- Chi-Lun Cheng
Volume 39, issue 2, 1991
- Estimating a survival function with incomplete cause-of-death data pp. 217-235

- Shaw-Hwa Lo
- Recursive approximate maximum likelihood estimation for a class of counting process models pp. 236-245

- Peter Spreij
- Global nonparametric estimation of conditional quantile functions and their derivatives pp. 246-269

- Probal Chaudhuri
- Asymptotic expansions for distributions of the large sample matrix resultant and related statistics on the Stiefel manifold pp. 270-283

- Yasuko Chikuse
- Parameter estimation in linear filtering pp. 284-304

- G. Kallianpur and R. S. Selukar
- Improved estimates of location in the presence of an unknown scale pp. 305-314

- Ann Cohen Brandwein and William E. Strawderman
- Ergodicity of asymptotically mean stationary channels pp. 315-323

- Yûichirô Kakihara
- Quadratic errors for nonparametric estimates under dependence pp. 324-347

- Philippe Vieu
- The excess-mass ellipsoid pp. 348-371

- D. Nolan
Volume 39, issue 1, 1991
- Time series analysis via rank order theory: Signed-rank tests for ARMA models pp. 1-29

- Marc Hallin and Madan L. Puri
- On hadamard differentiability of extended statistical functional pp. 30-43

- Jian-Jian Ren and Pranab Kumar Sen
- A class of limit theorems for singular diffusions pp. 44-59

- Gopal K. Basak
- Bernstein operators and finite exchangeability pp. 60-78

- Klaus Pötzelberger
- Gaussian conditional structure of the second order and the Kagan classification of multivariate distributions pp. 79-86

- Weso?owski, Jacek
- Normal approximation in regression pp. 87-105

- Peter Hall and A. H. Welsh
- Some parametric models on the simplex pp. 106-116

- Ole Barndorff-Nielsen and B. Jørgensen
- LBI tests for multivariate normality in exponential power distributions pp. 117-134

- Yoichi Kuwana and Takeaki Kariya
- On a multivariate gamma pp. 135-153

- A. M. Mathai and P. G. Moschopoulos
- Multivariate versions of Cochran's theorems pp. 154-174

- Chi Song Wong, Joe Masaro and Tonghui Wang
- On multivalued martingales whose values may be unbounded: martingale selectors and mosco convergence pp. 175-201

- Christian Hess
- Entropy inequalities for some multivariate distributions pp. 202-208

- Shyamal Das Peddada and Donald St. P. Richards
- Functional equations for multivariate exponential distributions pp. 209-215

- Albert W. Marshall and Ingram Olkin